# SDR 07FDEA04151

- Difficulty date: September 21, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,307 hours, 12,034 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Coupling
- Part number: A53985250204
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED COUPLING AT STRG 4 LT BETWEEN FRAME 87-88.  REPLACEMENT OF COUPLING IAW SRM 51-72-10.
